RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 2(398), Pages 235–236 (Mi umn9424)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Representation of a fractional Brownian motion in terms of an infinite-dimensional Ornstein–Uhlenbeck process

A. A. Muravlev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9424

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:2, 439–441

Bibliographic databases:

Document Type: Article
MSC: 60G22
Presented: D. V. Treschev
Accepted: 04.02.2011

Citation: A. A. Muravlev, “Representation of a fractional Brownian motion in terms of an infinite-dimensional Ornstein–Uhlenbeck process”, Uspekhi Mat. Nauk, 66:2(398) (2011), 235–236; Russian Math. Surveys, 66:2 (2011), 439–441

Citation in format AMSBIB
\Bibitem{Mur11}
\by A.~A.~Muravlev
\paper Representation of a~fractional Brownian motion in terms of an infinite-dimensional Ornstein--Uhlenbeck process
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 2(398)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn9424}
\crossref{https://doi.org/10.4213/rm9424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2847795}
\zmath{https://zbmath.org/?q=an:1225.60064}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..439M}
\elib{http://elibrary.ru/item.asp?id=20423196}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 2
\pages 439--441
\crossref{https://doi.org/10.1070/RM2011v066n02ABEH004746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294606300008}
\elib{http://elibrary.ru/item.asp?id=16983237}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79960156342}


Linking options:
  • http://mi.mathnet.ru/eng/umn9424
  • https://doi.org/10.4213/rm9424
  • http://mi.mathnet.ru/eng/umn/v66/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fukasawa M., “Short-time at-the-money skew and rough fractional volatility”, Quant. Financ., 17:2 (2017), 189–198  crossref  mathscinet  isi  scopus
    2. Garnier J., Solna K., “Correction to Black-Scholes Formula Due to Fractional Stochastic Volatility”, SIAM J. Financ. Math., 8:1 (2017), 560–588  crossref  mathscinet  zmath  isi
    3. Kordzakhia N.E., Kutoyants Yu.A., Novikov A.A., Hin L.-Y., “On Limit Distributions of Estimators in Irregular Statistical Models and a New Representation of Fractional Brownian Motion”, Stat. Probab. Lett., 139 (2018), 141–151  crossref  mathscinet  zmath  isi
    4. Garnier J., Solna K., “Option Pricing Under Fast-Varying and Rough Stochastic Volatility”, Ann. Financ., 14:4 (2018), 489–516  crossref  mathscinet  zmath  isi  scopus
    5. Yaskov P., “A Maximal Inequality For Fractional Brownian Motions”, J. Math. Anal. Appl., 472:1 (2019), 11–21  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:596
    Full text:196
    References:45
    First page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019